Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Conformally Osserman Lorentzian manifolds satisfying a certain condition on the Ricci tensor

INTERNATIONAL JOURNAL OF PHYSICAL SCIENCES, vol.6, no.4, pp.796-800, 2011 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

SOME PROPERTIES OF LORENTZIAN SASAKIAN MANIFOLDS WITH TANAKA-WEBSTER CONNECTION

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.4, no.4, pp.47-55, 2012 (Refereed Journals of Other Institutions)

Some Results on Purely Real Surfaces and Slant Surfaces in Complex Space Forms

Beykent University Journal of Science and Technology, vol.4, no.1, pp.60-74, 2011 (National Refreed University Journal)

DNA’nın Topolojisi ve Geometrisi

İ.Ü. Hasan Ali Yücel Eğitim Fakültesi Dergisi, vol.2, no.1, pp.164-175, 2005 (National Refreed University Journal)

Refereed Congress / Symposium Publications in Proceedings

Weyl-Otsuki Uzaylarında Kongrüans Eğrilerinin Bazı Geometrik Özellikleri

XXVI. Ulusal Matematik Sempozyumu, Diyarbakır, Turkey, 1 - 04 September 2013, pp.114

Some Characterizations of Paraquaternionic Kahler Manifolds

2nd International Eurasian Conference on Mathematical Sciences and Applications, Bosnia And Herzegovina, 1 - 04 August 2013, pp.238

Weyl-Otsuki Uzaylarında Eğrilik Çizgileri ve Asimptotik Eğriler

XXIV. Ulusal Matematik Sempozyumu, Bursa, Turkey, 1 - 04 September 2011, pp.35

Some Geometric Properties Expressed In Terms Of Ricci’s Coefficients of Rotation In Weyl-Otsuki Spaces

International Conference on Applied Analysis an Algebra, Turkey, 1 - 04 July 2011, pp.210-211